Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
B16

Accutane, Was Put On 100 More Pills

Recommended Posts

Hey guys

ive completed my course on accutane, 400 pills, I got almost fully clear, just a few pimples left, now ive been off accutane for about 3 weeks? and i went to my doc 3 days ago, he told me to take 100 more pills, will that be okey? to continue 100 more pills 3 weeks after finished my 400pill accutane course?

will it be like a new start, or is the accutane still in my body after finsihed 3 weeks ago.?

please reply, thanks! :)

Share this post


Link to post
Share on other sites

I think my derm said that it continues to work for up to 2 months after the course.

If your doc said to carry on, I'd do what he says to, they know best after all :)

Share this post


Link to post
Share on other sites

I am now about 1 week into the new 100 pills, and Ive gotten like 4 small pimples the last few days, is this normal? could It be because I did continue with 100 accutane pills 3 weeks after I finished my 400 pill course.?

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×